# SDR UPS03641541

- Difficulty date: November 8, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-300
- Aircraft serial: 27750
- Engine: Ge CF680
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A FIRE PROTECTION SYSTEM FAIL LIGHT ILLUMINATED.  EICAS MSG: FIRE/OVHT SYS DISPLAYED.  EICAS STATUS MSG: R ENG FIRE LP1 DISPLAYED. INDICATION  APPEARED ON SHORT FINAL TO LANDING.  TESTED SYSTEM, INDICATION EXTINGUISHED.    REPLACED ALL WIRING FOR RT ENG OVERHEAT DETECTION AND FIRE DETECTION FROM FIREWALL TO DETECTOR IAW WDM 26-11-02 AND 26-11-21 AND EO M2000-7 889-5.
